# SDR AALA20100111TUL01

- Difficulty date: January 11, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 30,827 hours, 14,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OUT OF LIMITS AT RIGHT CUSP AT STATION 858.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
